Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child having stomach infection, hard stools. Cure?

my daughter is 3.5 yrs old. she had stomach infection 11 days ago, so we consulted Dr. and she was given Nutrolin B syrup & Oflomac syrp for 5 days to stop her loose motion. She was well after 5 days. But from the last 3-4 days she s again passing stools 4-5 times a day , which are not watery but slightly mucous type of discharge with hard stools. So i am worried about the rate of discharge, as per her history. Can you pls help me out and tell me what to do. Shall i again giv her those syrups?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for query doctor had treated for what your child had problem and it is important that what you are providing food to your child so kindly consult your paediatrician for further opinion if you have any more doubts pleas get back to me thank you
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor